skip to content
Development of the Minkowski geometry of numbers. Preview this item
ClosePreview this item
Checking...

Development of the Minkowski geometry of numbers.

Author: Harris Hancock
Publisher: New York, Dover Publications [1964, ©1939]
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Hancock, Harris, 1867-1944.
Development of the Minkowski geometry of numbers.
New York, Dover Publications [1964, ©1939]
(OCoLC)624467665
Named Person: H Minkowski; Hermann Minkowski; Hermann Minkowski; H Minkowski
Document Type: Book
All Authors / Contributors: Harris Hancock
OCLC Number: 1016070
Notes: "Unabridged and unaltered republication of the work first published ... in 1939 ... in one volume."
"A sequel to ... Foundations of the theory of algebraic numbers."
Description: 2 volumes (xix, 839 pages) illustrations 22 cm
Contents: Contiene: Vol. 1 --
Vol. 2.
Other Titles: Geometry of numbers

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/1016070>
library:oclcnum"1016070"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
schema:about
schema:about
schema:about
schema:about
schema:about
<http://viaf.org/viaf/51771612>
rdf:typeschema:Person
schema:birthDate"(1864"
schema:birthDate"1864"
schema:deathDate"1909)"
schema:deathDate"1909"
schema:familyName"Minkowski"
schema:givenName"Hermann"
schema:givenName"H."
schema:name"Minkowski, H. (Hermann), 1864-1909."
schema:name"Minkowski, Hermann, (1864-1909)"
schema:name"Minkowski, Hermann, 1864-1909."
schema:alternateName"Geometry of numbers"@en
schema:creator
schema:datePublished"1964"
schema:datePublished""
schema:description"Contiene: Vol. 1 -- Vol. 2."@en
schema:exampleOfWork<http://worldcat.org/entity/work/id/1940823>
schema:inLanguage"en"
schema:name"Development of the Minkowski geometry of numbers."@en
schema:publication
schema:publisher
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.